HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Agranulocytosis after thenalidine tartrate].

AuthorsI LIND, S OMAN
JournalNordisk medicin (Nord Med) Vol. 65 Pg. 42-4 (Jan 12 1961) ISSN: 0029-1420 [Print] Not Available
PMID13762246 (Publication Type: Journal Article)
Chemical References
  • Anti-Allergic Agents
  • Histamine H1 Antagonists
  • Piperidines
  • Tartrates
  • thenalidine
  • tartaric acid
Topics
  • Agranulocytosis (etiology)
  • Anti-Allergic Agents
  • Histamine H1 Antagonists (toxicity)
  • Humans
  • Piperidines
  • Tartrates

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: